# SDR SAJF20140701001

- Difficulty date: June 30, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N18202
- Make and model: Boeing 747409
- Aircraft serial: 28710
- Aircraft time: 75,713 hours, 14,069 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Shutoff Valve
- Part number: AV16E1305
- Part serial: P91969C
- Condition: Cracked
- Location: Rudder
- Part time: 75,719 hours, 14,073 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFT ACFT TAKEOFF, FLT CREW REPORT NR 1 HYD SYS QTY EMPTY.  ACFT AIR TURN BACK RETURN TO AIRPORT.  GND CHECK FOUND THE HYD FLUID LEAKING FROM THE TAIL AREA.  FURTHER INSPECTION FOUND BODY OF NR 1 FLT CONTROL SOV CRACKED.
